Error message

Deprecated function: Array and string offset access syntax with curly braces is deprecated in include_once() (line 20 of /mnt/web104/a0/07/510451407/htdocs/includes/

Characterization and simplification of optimal strategies in positive stochastic games

Printer-friendly version
János Flesch, Arkadi Predtetchinski and William Sudderth
Journal of Applied Probability
Issue number: 
Access Volume 55, Issue 3, September 2018
Journal pages: 
We consider positive zero-sum stochastic games with countable state and action spaces. For each player, we provide a characterization of those strategies that are optimal in every subgame. These characterizations are used to prove two simplification results. We show that if player 2 has an optimal strategy then he/she also has a stationary optimal strategy, and prove the same for player 1 under the assumption that the state space and player 2's action space are finite.
Developed by Paolo Gittoi